## GLEN CANYON DAM ADAPTIVE MANAGEMENT PROGRAM TECHNICAL WORK GROUP MEETING JULY 9-10, 2024

Little America Hotel 2515 E Butler Ave Flagstaff, AZ

WEBINAR

https://rec.webex.com/rec/j.php?MTID=mf4589883f1adb96abf06f733cd4e4cda

Call in: 415-527-5035 | Participant Passcode: 2821 086 3868

Meeting Password: TWG9

DRAFT AGENDA

STARTS AT 10:00 a.m. Pacific Daylight Time (PDT) / 10:00 a.m. Arizona Time / 11:00 am Mountain Standard Time (MDT)

START TIME (Duration)	July 9, 2024 (Day 1) Topic, Presenter, and Purpose
10:00 PDT (:30)	<ul> <li>Welcome and Administrative: Seth Shanahan, Technical Work Group (TWG) Chair</li> <li>Introductions and Determination of Quorum (16 members)</li> <li>Adoption of Prior Meeting Minutes</li> <li>Next Meeting Date(s): October 9-10, 2024</li> <li>Ad Hoc Group Membership and Updates</li> <li>Review Action Items, Motions, and Votes Form</li> <li>Upcoming Monitoring and Research Trips</li> </ul>
10:30 PDT (:15)	<ul> <li>TWG Chairperson and Vice-Chairperson Election: Jeremy Hammen, Bureau of Reclamation (Reclamation)</li> <li>Q&amp;A, discussion, and action (15 minutes)</li> <li>Proposed motion language: The TWG appoints to the position of Chairperson and to the position of Vice-Chairperson of the Glen Canyon Dam Technical Work Group for Fiscal Year 2025.</li> </ul>
10:45 PDT (:60)	<ul> <li>Hydrology, Glen Canyon Dam Operations, and Water Quality Conditions in Lake Powell and</li> <li>Below Glen Canyon Dam: Heather Patno and Bryce Mihalevich, Reclamation</li> <li>Presentation (30 minutes)</li> <li>Q&amp;A and discussion (30 minutes)</li> </ul>
11:45 PDT (:30)	<ul> <li>Report Out and Recommendation from the Budget Ad Hoc Group for the Triennial Budget and Work Plan Fiscal Years 2025-2027: Erik Skeie, BAHG Chair</li> <li>Presentation, Q&amp;A, and discussion (30 minutes)</li> </ul>
12:15 PDT (1:30)	LUNCH

START TIME (Duration)	July 9, 2024 (Day 1) Topic, Presenter, and Purpose
1:45 PDT (:60)	<ul> <li>Development of Budget Recommendation to the Adaptive Management Work Group: TWG Members</li> <li>Discussion and action (60 minutes)</li> <li>Proposed motion language: The Technical Work Group recommends that the Adaptive Management Work Group recommend for approval to the Secretary of Interior, the Triennial Budget and Work Plan Fiscal Years 2025-2027 document presented to the Technical Work Group on July 9, 2024.</li> </ul>
2:45 PDT (:15)	BREAK
3:00 PDT (:60)	<ul> <li>Cont. Development of Budget Recommendation to the Adaptive Management Work Group: TWG Members</li> <li>Discussion and action (60 minutes)</li> <li>Proposed motion language: The Technical Work Group recommends that the Adaptive Management Work Group recommend for approval to the Secretary of Interior, the Triennial Budget and Work Plan Fiscal Years 2025-2027 document presented to the Technical Work Group on July 9, 2024.</li> </ul>
4:00 PDT (:05)	Public Comment
4:05 PDT	ADJOURN

## GLEN CANYON DAM ADAPTIVE MANAGEMENT PROGRAM TECHNICAL WORK GROUP MEETING JULY 9-10, 2024

Little America Hotel 2515 E Butler Ave Flagstaff, AZ

WEBINAR

https://rec.webex.com/rec/j.php?MTID=mf4589883f1adb96abf06f733cd4e4cda

Call in: 415-527-5035 | Participant Passcode: 2826 103 4035

Meeting Password: TWG10

DRAFT AGENDA

STARTS AT 9:00 a.m. Pacific Daylight Time (PDT) / 9:00 a.m. Arizona Time / 10:00 am Mountain Daylight Time (MDT)

START TIME (Duration)	July 10, 2024 (Day 2) Topic, Presenter, and Purpose
9:00 PDT (:15)	<ul> <li>Welcome and Administrative: Seth Shanahan, TWG Chair</li> <li>Introductions and Determination of Quorum (16 members)</li> <li>Unresolved Issues from Yesterday's Meeting</li> </ul>
9:15 PDT (:60)	<ul> <li>Planning Considerations for the Potential Implementation of Alternatives Described in the Long-Term Experimental and Management Plan (LTEMP) Supplemental Environmental Impact Statement (SEIS): Bill Stewart and Bryce Mihalevich, Reclamation</li> <li>Presentation (30 minutes)</li> <li>Q&amp;A and discussion (30 minutes)</li> <li>LTEMP Environmental Impact Statement</li> <li>Background: A Record of Decision may or may not be signed by this date, however, projections of temperatures below Glen Canyon Dam indicate that one or more LTEMP SEIS alternatives may be triggered in August. This agenda item is to discuss some of the planning that may be needed for potential implementation given the short time between this meeting date and a potential triggering date.</li> </ul>
10:15 PDT (:15)	BREAK
10:30 PDT (1:45)	Report from the Smallmouth Bass Ad Hoc Group (SBAHG) Including a Report AboutWarmwater Nonnative Fish Status and Actions, Effectiveness of Actions Including RapidResponse Actions, the -12 Mile Slough, Artificial Spawning Beds, Smallmouth Bass FlowMonitoring Plan, and Other Related Items: Emily Young, SBAHG Chair; and othersPresentation (45 minutes)Q&A and discussion (60 minutes)Non-Native Fish Strategic Plan

START TIME (Duration)	July 10, 2024 (Day 2) Topic, Presenter, and Purpose
12:15 PDT (1:30)	LUNCH
1:45 PDT (:45)	<ul> <li>Rainbow Trout Status Update: Brian Healy, Grand Canyon Monitoring and Research Center (GCMRC)</li> <li>Presentation (15 minutes)</li> <li>Q&amp;A and discussion (30 minutes)</li> </ul>
2:30 PDT (:15)	BREAK
2:45 PDT (:45)	<ul> <li>Informational Updates</li> <li>Dissolved Oxygen Monitoring Below Glen Canyon Dam and Options for Managing Low Dissolved Oxygen Conditions: Jeremy Hammen, Reclamation</li> <li>Report from the Socioeconomic Ad Hoc Group: Jeremy Hammen, Reclamation</li> <li>Possible Experimental and Management Actions in the Next 12 Months: Jeremy Hammen, Reclamation</li> <li>Bucket 2 Funding Update: Jeremy Hammen and Bill Stewart, Reclamation</li> <li>Razorback Sucker Stocking in the Little Colorado River: Emily Omana-Smith, National Park Service</li> </ul>
3:30 PDT (:30)	<ul> <li>Salt River Project Perspectives on Resource Planning and Related Hydropower Issues: Dan Schaefer, Salt River Project</li> <li>Presentation (15 minutes)</li> <li>Q&amp;A and discussion (15 minutes)</li> </ul>
4:00 PDT (:15)	<ul> <li>Discussion of Emerging Issues, Updates on Items of Interest That Are in Consideration for Implementation Before Next TWG Meeting, and Request for Agenda Items for Next Meeting: TWG Members</li> <li>Discussion (15 minutes)</li> </ul>
4:15 PDT (:05)	Public Comment
4:20 PDT	ADJOURN